Asymptotic analysis for the eikonal equation with the dynamical boundary conditions

Eman S. Al-Aidarous, Ebraheem O. Alzahrani, Hitoshi Ishii*, Arshad M M Younas

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    6 Citations (Scopus)

    Abstract

    We study the dynamical boundary value problem for Hamilton-Jacobi equations of the eikonal type with a small parameter. We establish two results concerning the asymptotic behavior of solutions of the Hamilton-Jacobi equations: one concerns with the convergence of solutions as the parameter goes to zero and the other with the large-time asymptotics of solutions of the limit equation.

    Original languageEnglish
    Pages (from-to)1563-1588
    Number of pages26
    JournalMathematische Nachrichten
    Volume287
    Issue number14-15
    DOIs
    Publication statusPublished - 2014 Oct 1

    Keywords

    • Asymptotic behavior
    • Dynamical boundary conditions
    • Eikonal equations
    • Hamilton-Jacobi equations

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint

    Dive into the research topics of 'Asymptotic analysis for the eikonal equation with the dynamical boundary conditions'. Together they form a unique fingerprint.

    Cite this